Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 137470, 12 pages
http://dx.doi.org/10.1155/2014/137470
Research Article

An Efficient Method for Time-Fractional Coupled Schrödinger System

1Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht, Iran
2Department of Applied Mathematics, Faculty of Mathematical Sciences, Islamic Azad University, Lahijan Branch, P.O. Box 1616, Lahijan, Iran

Received 30 January 2014; Revised 1 June 2014; Accepted 15 June 2014; Published 15 July 2014

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2014 Hossein Aminikhah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hossein Aminikhah, A. Refahi Sheikhani, and Hadi Rezazadeh, “An Efficient Method for Time-Fractional Coupled Schrödinger System,” International Journal of Partial Differential Equations, vol. 2014, Article ID 137470, 12 pages, 2014. doi:10.1155/2014/137470